# SDR UIEA2016022700111

- Difficulty date: February 27, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,393 hours, 16,577 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT PACK MSG & EICAS MX PAGE.  TROUBLE SHOT IAW FIM 21-51 FT 807, 844 TO PACK ALTITUDE SWITCH FAILED.  PLACED ON MEL 21-51-05 CAT C MDDR 64614.
